Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 11, pp 1617–1631 | Cite as

Estimation of the ruin probability of an insurance company operating on a BS-market

  • M. O. Androshchuk
  • Yu. S. Mishura
Article

Abstract

We obtain an estimate for the ruin probability of an insurance company that invests a part of its capital in stocks and puts the rest of the capital in a bank account. An insurance premium is established depending on the capital of the insurance company.

Keywords

Bank Account Insurance Premium Risk Process Local Martingale Gronwall Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Asmussen, Ruin Probabilities, World Scientific, Singapore (2001).Google Scholar
  2. 2.
    J. Gaier, P. Grandits, and W. Schachermayer, “Asymptotic ruin probabilities and optimal investment,” Ann. Appl. Probab., 13, 1054–1076 (2003).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Yu. S. Mishura, “Estimation of ruin probabilities for models with long-term dependence,” Teor. Imovir. Mat. Statist., 72, 93–100 (2005).zbMATHGoogle Scholar
  4. 4.
    A. V. Baev and B. V. Bondarev, “On the ruin probability of an insurance company operating on a BS-market,” Teor. Imovir. Mat. Statist., 74, 10–22 (2006).zbMATHGoogle Scholar
  5. 5.
    J. Grandell, Aspects of Risk Theory, Springer, Berlin (1990).Google Scholar
  6. 6.
    P. E. Protter, Stochastic Integration and Differential Equations, Springer, Berlin (2004).zbMATHGoogle Scholar
  7. 7.
    R. Sh. Liptser and A. N. Shiryaev, Statistics of Random Processes [in Russian], Nauka, Moscow (1974).Google Scholar
  8. 8.
    R. J. Elliott, Stochastic Calculus and Applications, Springer, New York (1982).zbMATHGoogle Scholar
  9. 9.
    T. Kiffe, “A discontinuous Volterra integral equation,” J. Integr. Equat., 1, 193–200 (1979).zbMATHMathSciNetGoogle Scholar
  10. 10.
    J. Jacod, Calcul Stochastique et Problèmes de Martingales, Springer, Berlin (1979).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • M. O. Androshchuk
    • 1
  • Yu. S. Mishura
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations